# SDR USAA2015032300004

- Difficulty date: March 20, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 45,914 hours, 19,319 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Condition: Jammed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JAMMED WINDOW SHADE EXIT ROW WINDOW, ACFT LT.  REPLACED WINDOW SHADE IAW AMM 52-21-11-401, 25-23-47-401 & 25-23-43-401.  OK FOR SERVICE.
